# SDR AALA201704219010

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 52,156 hours, 19,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3600
- Condition: No Test
- Location: Emergency Lights
- Part time: 54,949 hours, 30,803 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT CHECK ON CIDS. REPLACED CABIN POWER SUPPLY UNIT.
